# SDR USAA2009021090315

- Difficulty date: January 6, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,038 hours, 45,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486129
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LT TRAILING EDGE MID FLAP UPPER SURFACE 6 INCHES IN FROM INBD EDGE.  REPAIRED LT TRAILING EDGE MID FLAP UPPER SURFACE 6 INCHES IN FROM INBD EDGE IAW SRM 51-70-10.
